Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 21, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the representation of a number as the sum of any number of squares, and in particular of five
G. H. Hardy.
Trans. Amer. Math. Soc. 21 (1920), 255-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501144
A memoir upon formal invariancy with regard to binary modular transformations. Invariants of relativity
Oliver Edmunds Glenn.
Trans. Amer. Math. Soc. 21 (1920), 285-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501145
Properties of the subgroups of an abelian prime power group which are conjugate under its group of isomorphisms
G. A. Miller.
Trans. Amer. Math. Soc. 21 (1920), 313-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501146
On the order of magnitude of the coefficients in trigonometric interpolation
Dunham Jackson.
Trans. Amer. Math. Soc. 21 (1920), 321-332
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501147
Concerning simple continuous curves
Robert L. Moore.
Trans. Amer. Math. Soc. 21 (1920), 333-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501148
On the iteration of rational functions
J. F. Ritt.
Trans. Amer. Math. Soc. 21 (1920), 348-356
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501149